# SDR ASAA12511270

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,274 hours, 4,258 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6094
- Condition: Defective
- Location: Refuel Panel
- Part time: 13,286 hours, 4,261 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER FUEL QTY INDICATOR ON REFUELING PANEL IS BLANK.  FQIS TEST PASSED.  CYCLED PWR TO REFUEL PANEL NO HELP.  COCKPIT INDICATION OK. PER AMM 28 41 61 400 801 INSTALLED SERVICEABLE FUEL QUANTITY INDICATOR AT REFUEL PANEL CENTER POSITION OPS NORMAL.
